MAUDE Adverse Event Report: ST. JUDE MEDICAL SWARTZ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP 135, 63 CM LENGTH, 8F; INTRODUCER, CATHETER

ST. JUDE MEDICAL SWARTZ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP 135, 63 CM LENGTH, 8F; INTRODUCER, CATHETER
Model Number 407364
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.
 
Event or Problem Description
During the procedure, a blood leak was noted from the hemostasis valve.The introducer was not replaced and the procedure was completed with no adverse consequences to the patient.

Brand Name
SWARTZ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP 135, 63 CM LENGTH, 8F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key12262451
Report Number3005334138-2021-00490
Device Sequence Number3112757
Product Code DYB
UDI-Device Identifier05414734205597
UDI-Public05414734205597
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number407364
Device Catalogue Number407364
Device Lot Number7622451
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1